Commentarii Mathematici Helvetici
Full-Text PDF (258 KB) | Metadata | Table of Contents | CMH summary
Outer automorphisms of free Burnside groupsRémi Coulon (1) Department of Mathematics, Vanderbilt University, Stevenson C enter 1326, TN 37240, Nashville, USA
In this paper, we study some properties of the outer automorphism group of free Burnside groups of large odd exponent. In particular, we prove that it contains free and free abelian subgroups.
Keywords: Geometric group theory, periodic groups, automorphism groups, hyperbolic geometry, small cancellation theory
Coulon Rémi: Outer automorphisms of free Burnside groups. Comment. Math. Helv. 88 (2013), 789-811. doi: 10.4171/CMH/303